# SDR AALA20011669

- Difficulty date: August 20, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING IN FORWARD PASSENGER CABIN INOPERATIVE.  REPLACED WIRING HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
